# SDR UIEA200700257

- Difficulty date: June 29, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 97,503 hours, 19,523 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65B1166810099
- Part serial: 000210000218
- Condition: Eroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AND LT WING GEAR UPPER STRUT DOORS HAS EROSION AND MATERIAL SEPARATING ON FORWARD LEADING EDGE.  PERMANENT REPAIR WAS ACCOMPLISHED PER 747-200 SRM 51-40-09 FIG 18, SHEET 4, TABLE II AND 51-40-12 FIG 16 SHEET 1.  ALSO, REFERENCE ATLAS AIR XEO NR 57-062707.
